# SDR MASA200601486

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 3,596 hours, 2,593 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6410 TUS - LAVATORY SMOKE DETECTORS WARNING ON TAKEOFF.  INSPECTED SMOKE DETECTORS AND PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED.  PERFORMED ENGINE RUN AT ALL POWER SETTINGS WITH NO DEFECTS.
